Fluctuations de la loi empirique de grandes matrices aléatoires
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 3, pp. 373-402.
@article{AIHPB_2001__37_3_373_0,
     author = {Cabanal-Duvillard, Thierry},
     title = {Fluctuations de la loi empirique de grandes matrices al\'eatoires},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {373--402},
     publisher = {Elsevier},
     volume = {37},
     number = {3},
     year = {2001},
     zbl = {1016.15020},
     mrnumber = {1831988},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2001__37_3_373_0/}
}
TY  - JOUR
AU  - Cabanal-Duvillard, Thierry
TI  - Fluctuations de la loi empirique de grandes matrices aléatoires
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2001
DA  - 2001///
SP  - 373
EP  - 402
VL  - 37
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2001__37_3_373_0/
UR  - https://zbmath.org/?q=an%3A1016.15020
UR  - https://www.ams.org/mathscinet-getitem?mr=1831988
LA  - fr
ID  - AIHPB_2001__37_3_373_0
ER  - 
%0 Journal Article
%A Cabanal-Duvillard, Thierry
%T Fluctuations de la loi empirique de grandes matrices aléatoires
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2001
%P 373-402
%V 37
%N 3
%I Elsevier
%G fr
%F AIHPB_2001__37_3_373_0
Cabanal-Duvillard, Thierry. Fluctuations de la loi empirique de grandes matrices aléatoires. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 3, pp. 373-402. http://www.numdam.org/item/AIHPB_2001__37_3_373_0/

[1] Anshelevich M., The linearization of the central limit operator in free probability theory, Probab. Theory Related Fields, à paraître. | MR | Zbl

[2] L Arnold, On the asymptotic distribution of eigenvalues of random matrices, J. Math. Anal. Appl. 20 (1967) 262-268. | MR | Zbl

[3] P Biane, Processes with free increments, Math. Z. 227 (1) (1998) 143-174. | MR | Zbl

[4] Biane P., Speicher R., Stochastic calculus with respect to free Brownian motion and analysis on Wigner space, Preprint. | MR | Zbl

[5] Guionnet A., Fluctuations for strongly interacting random variables and Wigner's law, Preprint.

[6] K Johannson, On fluctuations of eigenvalues of random hermitian matrices, Preprint, 1995. | MR | Zbl

[7] D Jonsson, Some limit theorems for the eigenvalues of a sample covariance matrix, J. Multivariate Analysis 12 (1982) 1-38. | MR | Zbl

[8] Młotkowski W., Free probability on algebras with infinitely many states, Preprint. | MR | Zbl

[9] L.A Pastur, V.A Martchenko, The distribution of eigenvalues in certain sets of random matrices, Math. USSR-Sbornik 72 (1967) 507-536. | MR | Zbl

[10] D Revuz, M Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, 1994. | MR | Zbl

[11] D Voiculescu, Symmetries of Some Reduced Free Product C-Algebras, Lecture Notes in Math., 1132, Springer-Verlag, 1985. | Zbl

[12] D Voiculescu, Addition of certain non-commuting random variables, J. Funct. Anal. 66 (1986) 323-346. | MR | Zbl

[13] D Voiculescu, Limit laws for random matrices and free products, Invent. Math. 104 (1991) 201-220. | MR | Zbl

[14] D Voiculescu, K Dykema, A Nica, Free Random Variables, CRM Monographs Series, 1, Amer. Math. Soc, Providence, RI, 1992. | MR | Zbl

[15] K.W Wachter, The strong limits of random matrix spectra for sample matrices of independant elements, Ann. Probab. 6 (1978) 1-18. | MR | Zbl

[16] E Wigner, On the distribution of the roots of certain symmetric matrices, Ann. Math. 67 (1958) 325-327. | MR | Zbl

[17] J Wishart, The generalized product moment distribution in samples from a normal multivariate population, Biometrika 20 A (1928) 32-52. | JFM